Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Table Errata
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 22 (1968), 695-697 Request permission
    Editorial note: The final figure should likewise be increased by a unit in the 50D approximations given for $1/e$, ${e^2}$, $\surd 2$, and $^3\surd 2$. Also, the final five digits of the 30D approximation to log $M$ should read 98645, instead of 98565.
Additional Information
  • © Copyright 1968 American Mathematical Society
  • Journal: Math. Comp. 22 (1968), 695-697
  • DOI:
  • MathSciNet review: 0226811